# SDR ASAA2023032442571

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 2,710 hours, 818 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 015816
- Condition: Faulty
- Location: E/E Shelf E5-2
- Part time: 2,710 hours, 818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOLLOW-UP TO HISTORY OF #1 (LEFT) FMC FAILED AND REBOOTING. REPLACE LEFT  FMC. GROUNDED - YES. REMOVED AND REPLACED #1 (LEFT) FMC REF B737-9 AMM 34-61-02. OPS CHECK GOOD. NO FAULTS NOTED.
